# SDR SIMA200526405

- Difficulty date: September 18, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525380003
- Condition: Corroded
- Location: Fs 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE OMEGA BEAM TO REMOVE THE CORROSION.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/4777 PARA 7 DATED 15, 2005.  (M)
